Some results on differential subordination defined by a generalized derivative operator

Entisar El-Yagubi, Maslina Darus

Research output: Contribution to journalArticle

Abstract

The object of the present paper is to derive some results on differential subordination associated with a generalized derivative operator Dm,b λ1,λ2,δ for certain normalized analytic functions in the open unit disc. We establish sandwich type theorems. These results extend many previously known results.

Original languageEnglish
Pages (from-to)7-15
Number of pages9
JournalInformation (Japan)
Volume19
Issue number1
Publication statusPublished - 1 Jan 2016

Fingerprint

Derivatives

Keywords

  • Analytic function
  • Derivative operator
  • Differential subordination

ASJC Scopus subject areas

  • General

Cite this

Some results on differential subordination defined by a generalized derivative operator. / El-Yagubi, Entisar; Darus, Maslina.

In: Information (Japan), Vol. 19, No. 1, 01.01.2016, p. 7-15.

Research output: Contribution to journalArticle

@article{08773f54c2b14ae0976cc6cde0083103,
title = "Some results on differential subordination defined by a generalized derivative operator",
abstract = "The object of the present paper is to derive some results on differential subordination associated with a generalized derivative operator Dm,b λ1,λ2,δ for certain normalized analytic functions in the open unit disc. We establish sandwich type theorems. These results extend many previously known results.",
keywords = "Analytic function, Derivative operator, Differential subordination",
author = "Entisar El-Yagubi and Maslina Darus",
year = "2016",
month = "1",
day = "1",
language = "English",
volume = "19",
pages = "7--15",
journal = "Information (Japan)",
issn = "1343-4500",
publisher = "International Information Institute",
number = "1",

}

TY - JOUR

T1 - Some results on differential subordination defined by a generalized derivative operator

AU - El-Yagubi, Entisar

AU - Darus, Maslina

PY - 2016/1/1

Y1 - 2016/1/1

N2 - The object of the present paper is to derive some results on differential subordination associated with a generalized derivative operator Dm,b λ1,λ2,δ for certain normalized analytic functions in the open unit disc. We establish sandwich type theorems. These results extend many previously known results.

AB - The object of the present paper is to derive some results on differential subordination associated with a generalized derivative operator Dm,b λ1,λ2,δ for certain normalized analytic functions in the open unit disc. We establish sandwich type theorems. These results extend many previously known results.

KW - Analytic function

KW - Derivative operator

KW - Differential subordination

UR - http://www.scopus.com/inward/record.url?scp=84960390942&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84960390942&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84960390942

VL - 19

SP - 7

EP - 15

JO - Information (Japan)

JF - Information (Japan)

SN - 1343-4500

IS - 1

ER -